# SDR PNSA2017020402

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 57,514 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE AUTO CORSE ON TAKE OFF FOLLOWED CHECKLIST AND PERF. SHUTDOWN, RESTARTED ENGINE ALL NORMAL PARAMETERS FOR REMAINDER OF FLIGHT. PERFORMED APR SYSTEM TEST FOUND CTOT OUT OF LIMITS ON TWO READING. REPLACED CTOT AND PERFORMED TEST.
